# SDR R61A2018110841122

- Difficulty date: November 4, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 3,555 hours, 2,406 cycles
- Engine: Ge CF348E5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Valve
- Part number: 4123T61P03
- Part serial: WCP5119P
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 3,555 hours, 2,411 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG "OIL" BURNING SMELL IN CABIN IMMEDIATELY AFTER TAKEOFF. RAN QRC/QRH FOR RETURN TO FIELD. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E2 SEAL PRESSURE REGULATOR VALVE PER GE LMM 75-00-00 SP 008.
